# SDR HALA95153

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop Wire
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 8030 - FIRE DETECTION LOOP LIGHT CAME ON WITH CLIMB POWER ON RIGHT ENGINE.  DID NOT GET FULL FIRE WARNING, JUST DETECTION LOOP LIGHT.  REPAIRED WIRE AT APRON LOOP.  OPERATIONAL CHECK OK.  (M)
